# SDR HNAA2024091100742

- Difficulty date: August 2, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,561 hours, 50,064 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2319 RH WING TO FUSE LATERERAL FAIRING SUPPORT BRACKET BROKEN.  RAR SUPPORT BRACKET IAW SRM 51-40-02
